# SDR ASOA201701083005

- Difficulty date: January 8, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 34,224 hours, 26,309 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01685
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 34,224 hours, 26,308 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED DURING CLIMB OUT, THE PRESSURIZATION WAS CLIMBING 3000 FT PER MINUTE.  LEVELED AT 10000 FT CABIN WAS AT 8200FT.   THE AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED THE MANUAL PRESSURIZATION CONTROLLER,  OPS CHECKED GOOD.
